MathSciNet Relay Station
MathSciNet bibliographic data
MR425412 40E05
Borwein, D.; Smet, E. Addendum to: "Tauberian theorems for Borel-type methods of summability'' (Canad. Math. Bull. 17 (1974), 167–173). Canad. Math. Bull. 19 (1976), no. 2, 245–246.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement